# SDR SWAA2024061283835

- Difficulty date: May 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED FWD POSITION BS907 TO BS927 BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT.  REPLACED THE SUPPORT ANGLE IAW SRM-51-40-02; SRM-51-10-02 ITEM 9 AND DWG-147A7221 REV: D.
